# SDR C2XA03SH162

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 11,193 hours, 9,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK THE LEFT HAND FLOORBEAM WAS FOUND TO HAVE CORROSION AT RAMP SUPPORT ANGLE  BETWEEN FRAMES 19 AND 20.  MAINTENANCE REMOVED DAMAGE AND PERFORMED A DOUBLER REPAIR ON AFFECTED BEAM IAW EMB 145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
